Academic Journals Database
Disseminating quality controlled scientific knowledge

American Journal of Computational Mathematics

ISSN: 2161--1203
Publisher: Scientific Research Publishing


ADD TO MY LIST
 
An Inclusion-Exclusion Algorithm for Network Reliability with Minimal Cutsets

Author(s): Yan-Rui Sun | Wei-Yi Zhou
Volume: 02
Issue: 04
Year: 2012
Numerical Solution of Generalized Abel’s Integral Equation by Variational Iteration Method

Author(s): R. N. Prajapati | Rakesh Mohan | Pankaj Kumar
Volume: 02
Issue: 04
Year: 2012
Super-Resolution with Multiselective Contourlets

Author(s): Mohamed El Aallaoui | Abdelwahad Gourch
Volume: 02
Issue: 04
Year: 2012
Feynman Formulas Representation of Semigroups Generated by Parabolic Difference-Differential Equations

Author(s): V. Sakbaev | A. Yaakbarieh
Volume: 02
Issue: 04
Year: 2012
Face Recognition from Incomplete Measurements via l1-Optimization

Author(s): Miguel Argaez | Reinaldo Sanchez | Carlos Ramirez
Volume: 02
Issue: 04
Year: 2012
Effective Solution of Riemann Problem for Fifth Order Improperly Elliptic Equation on a Rectangle

Author(s): Seyed Mohammadali Ali. Raeisian
Volume: 02
Issue: 04
Year: 2012
Applying the Wiener-Hermite Random Technique to Study the Evolution of Excess Weight Population in the Region of Valencia (Spain)

Author(s): J.-C. Cortés | J.-V. Romero | M.-D. Roselló | R.-J. Villanueva
Volume: 02
Issue: 04
Year: 2012
Nonconforming H1-Galerkin Mixed Finite Element Method for Pseudo-Hyperbolic Equations

Author(s): Yadong Zhang | Yuqi Niu | Dongwei Shi
Volume: 02
Issue: 04
Year: 2012
On Elliptic Curves with Everywhere Good Reduction over Certain Number Fields

Author(s): Shun’ichi Yokoyama
Volume: 02
Issue: 04
Year: 2012
Strong Convergence of a New Three Step Iterative Scheme in Banach Spaces

Author(s): Renu Chugh | Vivek Kumar | Sanjay Kumar
Volume: 02
Issue: 04
Year: 2012
A New Block-Predictor Corrector Algorithm for the Solution of y’’’=f(x, y, y’, y’’)

Author(s): Adetola O. Adesanya | Mfon O. Udo | Adam M. Alkali
Volume: 02
Issue: 04
Year: 2012
Research on Algorithm of the Point Set in the Plane Based on Delaunay Triangulation

Author(s): Bin Yang | Shuyuan Shang
Volume: 02
Issue: 04
Year: 2012
Modelling the Cavity of Continuous Chemical Lasers (CCLs) Using Matlab Applications

Author(s): Mohammedi Ferhat | Zergui Belgacem | Bensaada Said
Volume: 02
Issue: 04
Year: 2012
Designing Optical Fibers: Fitting the Derivatives of a Nonlinear Pde-Eigenvalue Problem

Author(s): Linda Kaufman | Seok-Min Bang | Brian Heacook | William Landon | Daniel Savacool | Nick Woronekin
Volume: 02
Issue: 04
Year: 2012
A New Fourth Order Difference Approximation for the Solution of Three-dimensional Non-linear Biharmonic Equations Using Coupled Approach

Author(s): Ranjan Kumar Mohanty | Mahinder Kumar Jain | Biranchi Narayan Mishra
Volume: 01
Issue: 04
Year: 2011
An Efficient Direct Method to Solve the Three Dimensional Poisson’s Equation

Author(s): Alemayehu Shiferaw | Ramesh Chand Mittal
Volume: 01
Issue: 04
Year: 2011
The Wartime Bridge Reliability Evaluation Model Based on Birth-and-Death Process

Author(s): Duo-dian Wang | Guo-qing Qiu
Volume: 01
Issue: 04
Year: 2011
Bringing out Fluids Experiments from Laboratory to In Silico – A Journey of Hundred Years

Author(s): Manickam Siva Kumar | Pichai Philominathan
Volume: 01
Issue: 04
Year: 2011
An Upwind Finite Volume Element Method for Nonlinear Convection Diffusion Problem

Author(s): Fuzheng Gao | Yirang Yuan | Ning Du
Volume: 01
Issue: 04
Year: 2011
Context-Dependent Data Envelopment Analysis with Interval Data

Author(s): Mohammad Izadikhah
Volume: 01
Issue: 04
Year: 2011
Chebyshev Approximate Solution to Allocation Problem in Multiple Objective Surveys with Random Costs

Author(s): Mohammed Faisal khan | Irfan Ali | Qazi Shoeb Ahmad
Volume: 01
Issue: 04
Year: 2011
A Look at the Tool of BYRD and NOCEDAL

Author(s): Linghua Huang | Guoyin Li | Gonglin Yuan
Volume: 01
Issue: 04
Year: 2011
Solution of the Generalized Abel Integral Equation by Using Almost Bernstein Operational Matrix

Author(s): Sandeep Dixit | Rajesh K. Pandey | Sunil Kumar | Om P. Singh
Volume: 01
Issue: 04
Year: 2011
Approximate Solution of the Singular-Perturbation Problem on Chebyshev-Gauss Grid

Author(s): Mustafa GÜLSU | Yalçn ÖZTÜRK
Volume: 01
Issue: 04
Year: 2011
Base-X Notation and Tri-Value Logic

Author(s): Xiaolin Li
Volume: 02
Issue: 03
Year: 2012
Efficient Use of Cloud Computing in Medical Science

Author(s): Tejaswi Avula | Manoj Kumar Nela | Radhika Gudapati | Sreenivas Velagapudi
Volume: 02
Issue: 03
Year: 2012
Recent Modifications of Adomian Decomposition Method for Initial Value Problem in Ordinary Differential Equations

Author(s): M. Almazmumy | F. A. Hendi | H. O. Bakodah | H. Alzumi
Volume: 02
Issue: 03
Year: 2012
Plane Stagnation Double-Diffusive MHD Convective Flow with Convective Boundary Condition in a Porous Media

Author(s): Okedayo T. Gideon | S. O. Abah
Volume: 02
Issue: 03
Year: 2012
A Cubic Spline Method for Solving a Unilateral Obstacle Problem

Author(s): El Bekkey Mermri | Abdelhafid Serghini | Abdelmajid El hajaji | Khalid Hilal
Volume: 02
Issue: 03
Year: 2012
Two Initial Value Problems Approach for Solving Singular Perturbations Problems

Author(s): Awoke Andargie | Yanala Narsimha Reddy
Volume: 02
Issue: 03
Year: 2012
The Best Finite-Difference Scheme for the Helmholtz Equation

Author(s): T. Zhanlav | V. Ulziibayar
Volume: 02
Issue: 03
Year: 2012
Some Examples to Show that Objects be Presented by Mathematical Equations

Author(s): The Minh Tran
Volume: 02
Issue: 03
Year: 2012
Numerical Modeling of the Measure of Global Environmental Needs with Applications Laser-LIDAR

Author(s): Ferhat Mohammedi | Belgacem Zergui | H. Soubari | Said Bensaada
Volume: 02
Issue: 03
Year: 2012
A Spectral Method in Time for Initial-Value Problems

Author(s): Jan Scheffel
Volume: 02
Issue: 03
Year: 2012
A Generalized FDTD Method with Absorbing Boundary Condition for Solving a Time-Dependent Linear Schrodinger Equation

Author(s): Frederick Ira Moxley III | Fei Zhu | Weizhong Dai
Volume: 02
Issue: 03
Year: 2012
Computational Optimization of Manufacturing Batch Size and Shipment for an Integrated EPQ Model with Scrap

Author(s): Yuan-Shyi Peter Chiu | Hong-Dar Lin | Ming-Hon Hwang | Nong Pan
Volume: 01
Issue: 03
Year: 2011
Simulation of Human Phonation with Vocal Nodules

Author(s): Shinji Deguchi | Yuki Kawahara
Volume: 01
Issue: 03
Year: 2011
Conditional Value-at-Risk for Random Immediate Reward Variables in Markov Decision Processes

Author(s): Masayuki Kageyama | Takayuki Fujii | Koji Kanefuji | Hiroe Tsubaki
Volume: 01
Issue: 03
Year: 2011
Haar Wavelet Quasilinearization Approach for Solving Nonlinear Boundary Value Problems

Author(s): Harpreet Kaur | R.C. Mittal | Vinod Mishra
Volume: 01
Issue: 03
Year: 2011
Operator Splitting Method for Coupled Problems:Transport and Maxwell Equations

Author(s): Jürgen Geiser
Volume: 01
Issue: 03
Year: 2011
Quasi-Reversibility Regularization Method for Solving a Backward Heat Conduction Problem

Author(s): Ailin Qian | Jianfeng Mao
Volume: 01
Issue: 03
Year: 2011
A Fourth Order Improved Numerical Scheme for the Generalized Burgers—Huxley Equation

Author(s): A. G. Bratsos
Volume: 01
Issue: 03
Year: 2011
Computing the Moore-Penrose Inverse of a Matrix Through Symmetric Rank-One Updates

Author(s): Xuzhou Chen | Jun Ji
Volume: 01
Issue: 03
Year: 2011
Numerical Solution of the Fredholme-Volterra Integral Equation by the Sinc Function

Author(s): Ali Salimi Shamloo | Sanam Shahkar | Alieh Madadi
Volume: 02
Issue: 02
Year: 2012
Power Tensor Theory and Continuous Wavelet Transform

Author(s): Eduardo Antonio Cano-Plata | Armando Jaime Ustariz-Farfán | Luis Fernando Díaz-Cadavid
Volume: 02
Issue: 02
Year: 2012
One Approach to Construction of Bilateral Approximations Methods for Solution of Nonlinear Eigenvalue Problems

Author(s): Bohdan Mykhajlovych Podlevskyi
Volume: 02
Issue: 02
Year: 2012
A Wavelet Based Method for the Solution of Fredholm Integral Equations

Author(s): En-Bing Lin | Yousef Al-Jarrah
Volume: 02
Issue: 02
Year: 2012
Exponential Dichotomies and Homoclinic Orbits from Heteroclinic Cycles

Author(s): Tiejun Chen | Yu Xiang | Yuxiao Chen
Volume: 02
Issue: 02
Year: 2012
Solving Systems of Transcendental Equations Involving the Heun Functions

Author(s): Plamen P. Fiziev | Denitsa R. Staicova
Volume: 02
Issue: 02
Year: 2012
Data Recovering Problem Using a New KMF Algorithm for Annular Domain

Author(s): Chakir Tajani | Jaafar Abouchabaka | Otman Abdoun
Volume: 02
Issue: 02
Year: 2012
Nonstationary Wavelets Related to the Walsh Functions

Author(s): Yuri A. Farkov | Evgeny A. Rodionov
Volume: 02
Issue: 02
Year: 2012
Time-Spectral Solution of Initial-Value Problems—Subdomain Approach

Author(s): Jan Scheffel | Ahmed A. Mirza
Volume: 02
Issue: 02
Year: 2012
Parallel Computing with a Bayesian Item Response Model

Author(s): Kyriakos Patsias | Mona Rahimi | Yanyan Sheng | Shahram Rahimi
Volume: 02
Issue: 02
Year: 2012
Solution of Singular Integrals in Mathematical Model of Mode I Crack near Strength Mismatched Interface

Author(s): Sunil Bhat | Vijay G. Ukadgaonker
Volume: 02
Issue: 02
Year: 2012
On the Coupled of NBEM and FEM for an Anisotropic Quasilinear Problem in Elongated Domains

Author(s): Baoqing Liu | Qikui Du
Volume: 02
Issue: 02
Year: 2012
Magneto Hydrodynamic Orthogonal Stagnation Point Flow of a Power-Law Fluid Toward a Stretching Surface

Author(s): Manisha Patel | M.G Timol
Volume: 01
Issue: 02
Year: 2011
Application of Multi-Step Differential Transform Method on Flow of a Second-Grade Fluid over a Stretching or Shrinking Sheet

Author(s): M.M Rashidi | Ali J. Chamkha | M Keimanesh
Volume: 01
Issue: 02
Year: 2011
The Odd-Point Ternary Approximating Schemes

Author(s): Ghulam Mustafa | Abdul Ghaffar | Faheem Khan
Volume: 01
Issue: 02
Year: 2011
An Exponential Series Method for the Solution of Free Convection Boundary Layer Flow in a Saturated Porous Medium

Author(s): Vishwanath B Awati | N.M Bujurke | Ramesh B Kudenatti
Volume: 01
Issue: 02
Year: 2011
Methods of Approximation in hpk Framework for ODEs in Time Resulting from Decoupling of Space and Time in IVPs

Author(s): K.S. Surana | L. Euler | J.N. Reddy | A. Romkes
Volume: 01
Issue: 02
Year: 2011
Strong-Stability-Preserving, K-Step, 5- to 10-Stage, Hermite-Birkhoff Time-Discretizations of Order 12

Author(s): Truong Nguyen-Ba | Huong Nguyen-Thu | Re´mi Vaillancourt
Volume: 01
Issue: 02
Year: 2011
The Conditions for the Convergence of Power Scaled Matrices and Applications

Author(s): Xuzhou Chen | Robert E. Hartwig
Volume: 01
Issue: 02
Year: 2011
Numerical Solution of Obstacle Problems by B-Spline Functions

Author(s): G.B Loghmani | F Mahdifar | S.R Alavizadeh
Volume: 01
Issue: 02
Year: 2011
Characteristic Analysis of Exponential Compact Higher Order Schemes for Convection-Diffusion Equations

Author(s): Y.V.S.S. Sanyasiraju | Nachiketa Mishra
Volume: 01
Issue: 02
Year: 2011
Overlapping Nonmatching Grid Method for the Ergodic Control Quasi Variational Inequalities

Author(s): H. Mécheri | S. Saadi
Volume: 03
Issue: 01
Year: 2013
Fitting of Analytic Surfaces to Noisy Point Clouds

Author(s): Oscar Ruiz | Santiago Arroyave | Diego Acosta
Volume: 03
Issue: 01
Year: 2013
On Constructing Approximate Convex Hull

Author(s): M. Zahid Hossain | M. Ashraful Amin
Volume: 03
Issue: 01
Year: 2013
The m-Point Quaternary Approximating Subdivision Schemes

Author(s): Shahid S. Siddiqi | Muhammad Younis
Volume: 03
Issue: 01
Year: 2013
De Sitter Space as a Computational Tool for Surfaces and Foliations

Author(s): Maciej Czarnecki | Szymon Walczak
Volume: 03
Issue: 01
Year: 2013
A Sieve for Prime Based on Extension Form of Not Prime

Author(s): Gabriele Martino
Volume: 03
Issue: 01
Year: 2013
Existence the Solutions of Some Fifth-Order Kdv Equation by Laplace Decomposition Method

Author(s): Sujit Handibag | B. D. Karande
Volume: 03
Issue: 01
Year: 2013
An Algebra of Fuzzy (m, n)-Semihyperrings

Author(s): S. E. Alam | Sultan Aljahdali | Nisar Hundewale
Volume: 03
Issue: 01
Year: 2013
Wavelet Packet Frames on a Half Line Using the Walsh-Fourier Transform

Author(s): J. Iqbal
Volume: 03
Issue: 01
Year: 2013
On the Application of Bootstrap Method to Stationary Time Series Process

Author(s): T. O. Olatayo
Volume: 03
Issue: 01
Year: 2013
Primality Test

Author(s): Gabriele Martino
Volume: 03
Issue: 01
Year: 2013
Modified Adomain Decomposition Method for the Generalized Fifth Order KdV Equations

Author(s): Huda O. Bakodah
Volume: 03
Issue: 01
Year: 2013
A Grobner Bases Approach to the Detection of Improperly Parameterized Rational Curve

Author(s): Amadu Fullah Kamara | Mohamed Abdulai Koroma
Volume: 03
Issue: 01
Year: 2013
Semi Numerical Solution for a Boundary Value Problem

Author(s): N.P. Pai | N. N. Katagi | Krishna B. Chavaraddi
Volume: 03
Issue: 01
Year: 2013
English Sentence Recognition Based on HMM and Clustering

Author(s): Xinguang Li | Jiahua Chen | Zhenjiang Li
Volume: 03
Issue: 01
Year: 2013
Numerical Estimation of Traveling Wave Solution of Two-Dimensional K-dV Equation Using a New Auxiliary Equation Method

Author(s): Rezaul Karim | Abdul Alim | Laek Sazzad Andallah
Volume: 03
Issue: 01
Year: 2013
A Derivative-Free Optimization Algorithm Using Sparse Grid Integration

Author(s): Shengyuan Chen | Xiaogang Wang
Volume: 03
Issue: 01
Year: 2013
Computational Results on Quadratic Functional Model for the Tokens of Nuclear Safety

Author(s): Joseph Olorunju Omolehin | Lukuman Aminu | Kamilu Rauf
Volume: 03
Issue: 01
Year: 2013
Numerical Solution of Singularly Perturbed Two-Point Boundary Value Problem via Liouville-Green Transform

Author(s): Hradyesh Kumar Mishra | Sonali Saini
Volume: 03
Issue: 01
Year: 2013
Examination of a Special Function Defined by an Integral

Author(s): H. Volkan Ersoy
Volume: 02
Issue: 01
Year: 2012
An Improved Kriging Interpolation Technique Based on SVM and Its Recovery Experiment in Oceanic Missing Data

Author(s): Zhisong Huang | Huizan Wang | Ren Zhang
Volume: 02
Issue: 01
Year: 2012
Solving the Interval-Valued Linear Fractional Programming Problem

Author(s): Sohrab Effati | Morteza Pakdaman
Volume: 02
Issue: 01
Year: 2012
Heat Generation Effects on MHD Natural Convection Flow along a Vertical Wavy Surface with Variable Thermal Conductivity

Author(s): Md Abdul Alim | Md Rezaul Karim | Md Miraj Akand
Volume: 02
Issue: 01
Year: 2012
VATdt: Visual Assessment of Cluster Tendency Using Diagonal Tracing

Author(s): Yingkang Hu
Volume: 02
Issue: 01
Year: 2012
Computation of the Smith Form for Multivariate Polynomial Matrices Using Maple

Author(s): Mohamed Salah Boudellioua
Volume: 02
Issue: 01
Year: 2012
A Parameter Estimation Model of G-CSF: Mathematical Model of Cyclical Neutropenia

Author(s): S. Balamuralitharan | S. Rajasekaran
Volume: 02
Issue: 01
Year: 2012
Solution Building for Arbitrary System of Linear Inequalities in an Explicit Form

Author(s): Demetrius V. Shapot | Alexander M. Lukatskii
Volume: 02
Issue: 01
Year: 2012
A Third-Order Scheme for Numerical Fluxes to Guarantee Non-Negative Coefficients for Advection-Diffusion Equations

Author(s): Katsuhiro Sakai | Daishi Watabe
Volume: 01
Issue: 01
Year: 2011
Conjugate Effects of Radiation and Joule Heating on Magnetohydrodynamic Free Convection Flow along a Sphere with Heat Generation

Author(s): Md Miraj Ali | Md Abdul Alim | Laek Sazzad Andallah
Volume: 01
Issue: 01
Year: 2011
On the Location of Zeros of Polynomials

Author(s): Gulshan Singh | Wali Mohammad Shah
Volume: 01
Issue: 01
Year: 2011
Affiliate Program      Why do you need a reservation system?